# SDR CA001026013

- Difficulty date: October 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 28,842 hours
- Engine: Pwa PT6A65AR
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 104216001
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) PILOT REPORTED THAT THE BRAKE PRESSURE WAS BETWEEN 175 TO 200 PSI PRIOR TO LANDING. DURING INVESTIGATION, THE STEERING SELECTOR VALVE WAS FOUND TO BE DEFECTIVE, CAUSING THE BRAKE RETURN LINES TO BE PRESSURIZED. INTERNAL LEAKS IN THE STEERING CONTROL VALVE CAUSED HIGH PRESSURE IN THE RETURN LINES OF THE BRAKES. STEERING CONTROL VALVE WAS REPLACED AND BRAKE AND STEERING SYSTEMS WERE CHECKED FOR PROPER OPERATION. AIRCRAFT WAS RELEASED TO SERVICE.
